Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Erectile dysfunction. On cialis, andriol, vitamin D. History of diabetes, low testosterone. Treatment?

i am having diabetes since year 2000 and now erection is not there .I have to take cialis lower strength 10mg and stimulate to get hard to penetrate. i checked my testosterone levels and they were low so am taking oral andriol 40mg twice daily since a month. i also found vitamin d levels which were only 19.5 instead of 30 (which they say ok) could this also have effect on erection as i had pain in legs also...now with calcium and vit d supplements 2000 IU a day is gone will this treatment and better sugar control help to revive my erection..I am also taking nervogen twice a day along with diabetes medicine Please suggest regards
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  526
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. I hope your diabetes is under control as this can hugely impact your sexual health. You have a very common problem of erectile dysfunction and probably premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. You might need an increase in the dose of Cialis. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor